# SDR ASAA2019062929920

- Difficulty date: June 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SECTION 43 INTERCOSTAL UPPER ANGLE AT STA. 380 TO STA 400 RBL 10 IS CRACKED GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN 1 EA  43 INTERCOSTAL UPPER ANGLE AT FS 380 TO FS 400 RBL 10 IAW DWG 143A5400 REV AND SRM 51-40-02.
